MDJunction - People Helping People
 
Ask a Question
02/19/2012 09:08 PM

feeling down

1mtx1
 
Posts: 116
Member

well im off my meds and i know i need to get back on them. i been feeling so down i even was told i need to go in to the hospital by my drug consular and my dr that writes my meds for me. i did not go but boy do i feel down. i have so much stuff goin on but its weird out of no where i start to get up set. i even some times brake down and cry a tad . when i start to feel down everything gets dark and i feel so sad. im back in another program where im going to see a shrink every week or so and the dr one time a month. i meet the lady and she seams to be a very upbeat and nice woman. i cant wait to start talkin with her .
Reply

02/19/2012 10:42 PM
lealor
lealor  
Posts: 136
Member

dear you:

i don't know if you should ever go off all meds without supervision. i know i must beon medication probabley for the rest of my life for my depression and mental illness. allow yourself to feel what you are feeling and know that it will get better. i have been battling depression for many years....for the first time in my life i am not "fighting"it any more...i am "dealing with it". you are not alone....and i am glad you have some one to talk to soon...


02/20/2012 04:02 AM
Catfishes24
Catfishes24  
Posts: 1657
Senior Member

Hi - I am with lealor on this one: never stop meds without doctor's supervision. Think of the meds for depression, anxiety, etc., as you would meds for your heart, kidneys, lungs and so on. Meds are part of what helps us function. Yeah, some of the side effects are not fun at all.

I have to take a pill to regulate my heartbeat & one side effect is a tendency to gain weight.

I have to take 3 different pills to manage my Crohn's disease, and they have side effects including diarrhea, which is my main Crohn's symptom to begin with!

Definitely good to hear you will have someone to talk with. Be sure to discuss your meds situation, too.

And as always, come back & talk to us.


02/20/2012 05:23 AM
Bangbang
Bangbang  
Posts: 7146
VIP Member

Why did you go off your meds?

02/20/2012 05:02 PM
1mtx1
 
Posts: 116
Member

i have a hard time takin my meds. i dont know i just have become lazy i dont get up that much im in bed like 80% of the day mayb more .

02/21/2012 11:21 AM
Peace4Rach
Peace4Rach  
Posts: 9116
VIP Member

Well, 1mtx1 sounds like you are really struggling with the depression but sounds like you may get some help with the new therapist and doctor. So It's good to hear that. There's no easy way to do this. It takes some work not just by a pill but by us to with the help of professionals I believe. Let us know how it goes. Rachele
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved